MathSciNet Relay Station
MathSciNet bibliographic data
MR1450916 11G30 (11G10)
Flynn, E. V.; Smart, N. P. Canonical heights on the Jacobians of curves of genus $2$ and the infinite descent. Acta Arith. 79 (1997), no. 4, 333–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement